Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Kojima's eta-function for manifold links
in higher dimensions


Author: Gui-Song Li
Journal: Proc. Amer. Math. Soc. 125 (1997), 293-299
MSC (1991): Primary 57Q45
MathSciNet review: 1396986
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Kojima's $\eta $-function is generalized to give a new concordance invariant for certain two-component manifold links in higher dimensions. Examples are given of manifold links successfully distinguished by this generalized $\eta $-function but not by their Cochran derived invariants.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 57Q45

Retrieve articles in all journals with MSC (1991): 57Q45


Additional Information

Gui-Song Li
Affiliation: Institute of Systems Science, Academia Sinica, Beijing 100080, China
Email: lgs@iss06.iss.ac.cn

DOI: http://dx.doi.org/10.1090/S0002-9939-97-03889-6
PII: S 0002-9939(97)03889-6
Keywords: Manifold links, concordance, generalized $\eta$-function
Received by editor(s): July 11, 1995
Communicated by: Ronald Stern
Article copyright: © Copyright 1997 American Mathematical Society